Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    21. V. Azimi Mouslou (Joint with E. Sjoqvist),
    Entangling power of holonomic gates in atom-based systems,
    J. Phys. A: Math. Theor. (2018), DOI: 10.1088/1751-8121/aae78b  [abstract]   
     
    22. V. Azimi Mouslou,
    Scalable star-shape architecture for universal spin-based nonadiabatic holonomic quantum computation,
    Phys. Rev. A 98(2018), 1-6  [abstract]   
     
    23. Sh. Bayati,
    Multigraded shifts of matroidal ideals,
    Archiv der Mathematik 111(2018), 239-246  [abstract]   
     
    24. M. Asadi (Joint with S. Zarezadeh),
    Coherent systems subject to multiple shocks with applications to preventative maintenance,
    Reliability Engineering and System Safety 185(2018), 124-132  [abstract]   
     
    25. M. Asadi (Joint with N. Ebrahimi and E. S. Soofi),
    Optimal hazard models based on partial information,
    European J. Oper. Res. 270(2018), 723-733  [abstract]   
     
    26. M. Asadi (Joint with S. Zarezadeh and S. Eftekhar),
    Signature-based information measures of multi-state networks,
    Probability in the Engineering and Informational Sciences 34(2018), 1-22  [abstract]   
     
    27. R. Hafezi and R. Vahed (Joint with H. Asashiba),
    Gorenstein versions of covering techniques for linear categories and their applications,
    J. Algebra 507(2018), 320-361  [abstract]   
     
    28. B. Hashemi (Joint with Y. Nakatsukasa),
    On the spectral problem for trivariate functions,
    BIT Numer. Math. 58(2018), 981-1008  [abstract]   
     
    29. S. Saeedi Madani (Joint with T. Romer),
    Retracts and algebraic properties of cut algebras,
    European J. Combin. 69(2018), 214-236  [abstract]   
     
    30. Z. Fazelpour and A. R. Nasr-Isfahani,
    Connections between representation-finite and Kothe rings,
    J. Algebra 514(2018), 25-39  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.